MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM; FEMORAL SPACER, S4,80 MM, SMALL, LEFT,ENDO-M. MODUL. KNEEP. SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM; FEMORAL SPACER, S4,80 MM, SMALL, LEFT,ENDO-M. MODUL. KNEEP. SYSTEM
Model Number 15-2964/02
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Bone Shedding Debris (4557)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
The patient's follow-up visit notes were sent to linkbio on 2023-06-28.The most recent follow-up visit note dated (b)(6) 2023 indicates that the patient has distal femur pain with radiographic studies showing loosening of the femoral cement mantle and stem, which dr.(b)(6) thinks may be resulting from the polyethylene augment that she has on the femoral side.Dr.(b)(6) plans to revise the femoral side with a custom design.[customer].
 
Additional Manufacturer Narrative
 
Event or Problem Description
The most recent follow-up visit note dated (b)(6) 2023 indicates that the patient has distal femur pain with radiographic studies showing loosening of the femoral cement mantle and stem.[customer].

Brand Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Common Device Name
FEMORAL SPACER, S4,80 MM, SMALL, LEFT,ENDO-M. MODUL. KNEEP. SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key17403279
Report Number3004371426-2023-00055
Device Sequence Number20324098
Product Code KRO
UDI-Device Identifier04026575205875
UDI-Public04026575205875
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K211768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number15-2964/02
Device Catalogue Number15-2964/02
Device Lot Number2131015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight69 KG